# SDR 97UAL900435

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7460U
- Make and model: Boeing 727222
- Aircraft serial: 21914
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING AFT EEL LIGHT INOPERATIVE.  *S/D*  FOUND LAMP SOCKET CORRODED AND BATTERY WEAK.  CLEANED SOCKET AND REPLACED BATTERY PACK.
